# SDR IXXA96104

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: F38C37
- Condition: Loose
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM BNA-FLL AT FLT LEVEL 350, OIL SMOKE/MIST WAS NOTED IN THE COCKPIT.  THE RIGHT PACK SYSTEM WAS SUSPECTED AND SHUT DOWN FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE FOUND AND SECURED A LOOSE CLAMP AT THE WATER SEPARATOR/COALESCER. OPERATIONALLY CHECKED THE SYSTEM IAW THE MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
